MathSciNet Relay Station
MathSciNet bibliographic data
MR1874146 (2002k:57076) 57R57 (53C21)
Ruberman, Daniel Positive scalar curvature, diffeomorphisms and the Seiberg-Witten invariants. Geom. Topol. 5 (2001), 895–924 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement